BibTeX record journals/bioinformatics/ChenSHSCX17

download as .bib file

@article{DBLP:journals/bioinformatics/ChenSHSCX17,
  author    = {Xi Chen and
               Xu Shi and
               Leena Hilakivi{-}Clarke and
               Ayesha N. Shajahan{-}Haq and
               Robert Clarke and
               Jianhua Xuan},
  title     = {{PSSV:} a novel pattern-based probabilistic approach for somatic structural
               variation identification},
  journal   = {Bioinform.},
  volume    = {33},
  number    = {2},
  pages     = {177--183},
  year      = {2017},
  url       = {https://doi.org/10.1093/bioinformatics/btw605},
  doi       = {10.1093/bioinformatics/btw605},
  timestamp = {Thu, 19 Aug 2021 17:53:56 +0200},
  biburl    = {https://dblp.org/rec/journals/bioinformatics/ChenSHSCX17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics